# SDR 98ZZZM185

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel S/O Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

FLT NR 1457 - AT IND, DURING TAXI, TURNED BACK TO GATE ON ENGINE START NR 1 ENGINE FUEL SHUTOFF VALVE LIGHT STAYED ON BRIGHT.  ENGINE DID NOT STAY RUNNING.  REMOVED AND REPLACED NR 1 ENGIEN FUEL SHUTOFF VALVE.  (M)
